# SDR IPXA2023013190465

- Difficulty date: January 31, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 24,766 hours, 15,565 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Location: Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAL1 DOOR ASSIST EMERGENCY CYLINDER DIAPHRAM RUPTURED.R&R'D EMERGENCY CYLINDER DIAPHRAM, OPS CHECKED GOOD IAW AMM 52-10-14 PB0301.
